# SDR DALA2024120211356

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 60,280 hours, 27,543 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Lt Gear Down Loc
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5656 -MISC/DE- LOSS OF LEFT HYDRAULIC QUANTITY AND PRESSURE AFTER GEAR EXTENSION. CORRECTIVE ACTION: REPLACED LEFT GEAR DOWNLOCK ACTUATOR RETURN LINE.
